Article Number: DRJAFS9037615271

DOI: https://doi.org/10.26765/DRJAFS9037615271

ISSN: 2354-4147

Vol. 8 (10), Pp. 346-350, October 2020

Copyright © 2020

Author(s) retain the copyright of this article


Review

Mathematical Modelling of Infectious Diseases on Hevea Brasiliensis (Natural Rubber)

S.E. Ubani*

O. A. Emuedo

S.E. Fadugba

G. Eboigbe

L.C. Igwe

C. Achudume


Abstract

In this paper, we present an efficient method of mathematical modelling for the infectious diseases on Natural Rubber using the Kermack and Mckendrick formulated SIR (SUSCEPTIBLE-INFECTIVE-RECOVERED) techniques. Firstly, we examined the spread of an epidemic disease based on compartmental structures and thereby estimated the value R0 which determines the thresholds for disease transmission and the control. We also introduce an approximate method and used the SIR model to ascertain the maximum level of infection.


Keywords: Plant disease epidemics, mathematical modelling, Infective, Recovered, Susceptible and Transmission


 Received: August 15, 2020  Accepted: September 23, 2020  Published: October 30, 2020

Ubani Et Al


Copyright © 2020 Direct Research Journal of Agriculture and Food Science